Skip to main content

Application of extended rational trigonometric techniques to investigate solitary wave solutions

Abstract

In this paper, a variety of novel exact traveling wave solutions are constructed for the \((2+1)\)-dimensional Boiti-Leon-Manna-Pempinelli equation via analytical techniques, namely, extended rational sine-cosine method and extended rational sinh-cosh method. The physical meaning of the geometrical structures for some of these solutions is discussed. Obtained solutions are expressed in terms of singular periodic wave, solitary waves, bright solitons, dark solitons, periodic wave and kink wave solutions with specific values of parameters. For the observation of physical activities of the problem, achieved exact solutions are vital. Moreover, to find analytical solutions of the proposed equation many methods have been used but given methodologies are effective, reliable and gave more and novel exact solutions.

This is a preview of subscription content, access via your institution.

Fig. 1
Fig. 2
Fig. 3
Fig. 4
Fig. 5

Code availability

The computations involved in the work are done with the help of Maple and Mathematica.

References

  1. Akram, G., Mahak, N.: Application of the first integral method for solving (1+1) dimensional cubic-quintic complex Ginzburg-Landau equation. Optik 164, 210–217 (2018)

    ADS  Article  Google Scholar 

  2. Akram, G., Mahak, N.: Traveling wave and exact solutions for the perturbed nonlinear Schrödinger equation with Kerr law nonlinearity. Eur. Phys. J. Plus 133(6), 212–220 (2018)

    Article  Google Scholar 

  3. Akram, G., Mahak, N.: Analytical solution of the Korteweg-de Vries equation and microtubule equation using the first integral method. Opt. Quant. Electron 50, 145 (2018)

    Article  Google Scholar 

  4. Ali, K.K., Cattani, C., Graveomez-Aguilar, J.F., Baleanu, D., Osman, M.S.: Analytical and numerical study of the DNA dynamics arising in oscillator-chain of Peyrard-Bishop model. Chaos. Solitons. Fract. 139, 110089 (2020)

    MathSciNet  Article  Google Scholar 

  5. Ali, K.K., Osman, M.S., Abdel-Aty, M.: New optical solitary wave solutions of Fokas-Lenells equation in optical fiber via Sine-Gordon expansion method. Alexandria Eng. J. 59(3), 1191–1196 (2020)

    Article  Google Scholar 

  6. Arbabi, S., Najafi, M.: Soliton solutions of nonlinear evolution equations in mathematical physics. Optik 127(10), 4270–4274 (2016)

    ADS  Article  Google Scholar 

  7. Batool, F., Akram, G.: Application of extended Fan sub-equation method to (1+1)-dimensional nonlinear dispersive modified Benjamin-Bona-Mahony equation with fractional evolution. Opt. Quant. Electron 49(11), 1–9 (2017)

    Article  Google Scholar 

  8. Boiti, M., Leon, J., Manna, M., Pempinelli, F.: On the spectral transform of a Korteweg-de Vries equation in two spatial dimension. Inverse. Probl. 2, 271–279 (1986)

    ADS  MathSciNet  Article  Google Scholar 

  9. Delisle, L., Mosaddeghi, M.: Classical and SUSY solutions of the Boiti-Leon-Manna-Pempinelli equation. J. Phys. A Math. Theor. 46, 115–203 (2013)

    MathSciNet  Article  Google Scholar 

  10. Gilson, C.R., Nimmo, J.J., Willox, C.R.: A (2+1)- dimensional generalization of the AKNS shallow water wave equation. Phys. Lett. A 180, 337–345 (1993)

    ADS  MathSciNet  Article  Google Scholar 

  11. Ismael, H.F., Bulut, H., Park, C., Osman, M.S.: M-lump, N-soliton solutions, and the collision phenomena for the (2+ 1)-dimensional Date-Jimbo-Kashiwara-Miwa equation. Results Phys 19, 103329 (2020)

    Article  Google Scholar 

  12. Kumar, D., Park, C., Tamanna, N., Paul, G.C., Osman, M.S.: Dynamics of two-mode Sawada-Kotera equation: mathematical and graphical analysis of its dual-wave solutions. Results Phys 19, 10358 (2020)

    Google Scholar 

  13. Liu, J., Yang, K.: The extended F-expansion method and exact solutions of nonlinear PDEs. Chaos. Solitons. Fract 22(1), 111–121 (2004)

    ADS  MathSciNet  Article  Google Scholar 

  14. Liu, J.G., Osman, M.S., Wazwaz, A.M.: A variety of nonautonomous complex wave solutions for the (2+1)-dimensional nonlinear Schrödinger equation with variable coefficients in nonlinear optical fibers. Optik 180, 917–923 (2019)

    ADS  Article  Google Scholar 

  15. Liu, J.G., Zhu, W.H., Osman, M.S., Ma, W.X.: An explicit plethora of different classes of interactive lump solutions for an extension form of 3D-Jimbo-Miwa model. Eur. Phys. J. Plus 135(5), 412 (2020)

    Article  Google Scholar 

  16. Liu, J.G., Osman, M.S., Zhu, W.H., Zhou, L., Baleanu, D.: The general bilinear techniques for studying the propagation of mixed-type periodic and lump-type solutions in a homogenous-dispersive medium. AIP Adv. 10(10), 105325 (2020)

    ADS  Article  Google Scholar 

  17. Luo, L.: New exact solutions and B\(\ddot{a}\)cklund transformation for Boiti-Leon-Manna-Pempinelli equation. Phys. Lett. A 375, 1059–1063 (2001)

    ADS  Article  Google Scholar 

  18. Mahak, N., Akram, G.: Exact solitary wave solutions by extended rational sine-cosine and extended rational sinh-cosh techniques. Phys. Scripta 94(11), 115212 (2019)

    ADS  Article  Google Scholar 

  19. Mahak, N., Akram, G.: Extension of rational sine-cosine and rational sinh-cosh techniques to extract solutions for the perturbed NLSE with Kerr law nonlinearity. Eur. Phys. J. Plus 134(40), 159–168 (2019)

    Article  Google Scholar 

  20. Najafi, M., Najafi, M., Arbabi, S.: Wronskian determinant solutions of the (2+1)-dimensional Boiti-Leon-Manna- Pempinelli equation. Int. J. Adv. Math. Sci 1, 8–11 (2013)

    Google Scholar 

  21. Osman, M.S., Liu, J.G., Hosseini, K., Yusuf, A.: Different wave structures and stability analysis for the generalized (2+1)-dimension Camassa-Holm-Kadomtsev-Petviashvili equation. Phys. Scripta 95(3), 035229 (2020)

    Article  Google Scholar 

  22. Osman, M.S.: Multi-soliton rational solutions for quantum Zakharov-Kuznetsov equation in quantum magnetoplasmas. Wave Random Complex 26(4), 434–443 (2016)

    ADS  MathSciNet  Article  Google Scholar 

  23. Osman, M.S., Ghanbari, B.: New optical solitary wave solutions of Fokas-Lenells equation in presence of perturbation terms by a novel approach. Optik 175, 328–333 (2018)

    ADS  Article  Google Scholar 

  24. Osman, M.S., Rezazadeh, H., Eslami, M., Neirameh, A., Mirzazadeh, M.: Analytical study of solitons to benjamin-bona-mahony-peregrine equation with power law nonlinearity by using three methods. Univ. Politehnica Bucharest Sci. Bull.-Ser. -Appl. Math. Phys. 80(4), 267–278 (2018)

    MathSciNet  MATH  Google Scholar 

  25. Sajid, N., Akram, G.: The application of the exp(\(-\phi \xi\))-expansion method for finding the exact solutions of two integrable equations. Math. Probl. Eng 2018, 1–10 (2018)

    MathSciNet  MATH  Google Scholar 

  26. Tang, Y., Zai, W.: New periodic-wave solutions for (2+ 1)- and (3+ 1)-dimensional Boiti-Leon-Manna-Pempinelli equations. Nonlinear. Dynam 81(1–2), 249–55 (2015)

    MathSciNet  Article  Google Scholar 

  27. Tariq, H., Akram, G.: New approach for exact solutions of time fractional Cahn-Allen equation and time fractional Phi-4 equation. Phys. A 473, 352–362 (2017)

    MathSciNet  Article  Google Scholar 

Download references

Funding

Not applicable.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Ghazala Akram.

Ethics declarations

Conflict of interest

The Authors have no conflict of interest.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Mahak, N., Akram, G. Application of extended rational trigonometric techniques to investigate solitary wave solutions. Opt Quant Electron 53, 437 (2021). https://doi.org/10.1007/s11082-021-03060-1

Download citation

Keywords

  • Nonlinear partial differential equations
  • Boiti-Leon-Manna-Pempinelli equation
  • Exact solutions
  • Extended rational sine-cosine method
  • Extended rational sinh-cosh method